Leuprolide acetate‐induced leukocytoclastic vasculitis

Makaleler > Tam Makale · 2007

Yazarlar: Bengu Gerceker Turk, TUĞRUL DERELİ, Didem DERELİ, Taner AKALIN

Acta Obstetricia et Gynecologica Scandinavica, SCI Expanded İndekslerine Giren Dergi, Uluslararası, Wos, 2007, cilt 86, ss 892-893

DOI: 10.1080/00016340600608717

Özet

Leukocytoclastic vasculitis (LCV) is a distinct clinicopathological entity with cutaneous lesions from purpuric macules to necrotic ulcers, and the other systemic manifestations, such as fever, arthritis, gastrointestinal complaints, renal failure, etc.Although the exact cause cannot be established in more than half of the cases, various infections, connective tissue disorders, malignancies, cryoglobulinemia, and certain drugs are implicated (1).Leuprolide acetate is a synthetic analog of gonadotropin-releasing hormone that is used in the treatment of endo-metriosis, leiomyomas, and in the palliative treatment of advanced prostatic cancer.Adverse cutaneous reactions rarely occur with leuprolide acetate treatment (2).However, LCV associated with leuprolide acetate has not been reported until now.Here, a leuprolide acetate-induced LCV in a patient who had been treated for endometriosis by leuprolide acetate is presented.

Detay görüntüle